# SDR SWAA2016062053021

- Difficulty date: June 15, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 63,208 hours, 50,072 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C30461
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E THRUST REVERSER DEFLECTOR DOOR HINGE RADIUS CUTOUT CRACKED AT WING STA 196.  REPAIRED CUTOUT IAW EA.
